dietician-icon

Tummy weight is increasin

I am taking medicines mycept s 360, wysolene.5 mg hcqs 200 pan 40 for sle disease. I am increasing weight by tummy. How can i reduce my tummy weight..i want flat tummy asap
views-icons 52 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Tummy weight is increasin

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Weight gain happens either due to addition of extra calories or due to failure to spend calories consumed...these extra calories deposited in our body as fat..for weight reduction you have to consume less calories and spend more...avoid junk foods,carbohydrates like rice etc,avoid oily foods...add proteins and fibre rich foods to your diet with green tea,green leafy vegetables, fruits...do regular exercise at least 2 hours a day...Consult dietitian they will do the needful.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO